On Convergence Of Certain Sequences V

Jovan D. Kečkić; Vlajko Lj. Kocić

Publications de l'Institut Mathématique (1975)

  • Volume: 18(32), Issue: 38, page 103-106
  • ISSN: 0350-1302

How to cite


Jovan D. Kečkić, and Vlajko Lj. Kocić. "On Convergence Of Certain Sequences V." Publications de l'Institut Mathématique 18(32).38 (1975): 103-106. <http://eudml.org/doc/255385>.

author = {Jovan D. Kečkić, Vlajko Lj. Kocić},
journal = {Publications de l'Institut Mathématique},
language = {eng},
number = {38},
pages = {103-106},
publisher = {Matematički institut SANU},
title = {On Convergence Of Certain Sequences V},
url = {http://eudml.org/doc/255385},
volume = {18(32)},
year = {1975},

AU - Jovan D. Kečkić
AU - Vlajko Lj. Kocić
TI - On Convergence Of Certain Sequences V
JO - Publications de l'Institut Mathématique
PY - 1975
PB - Matematički institut SANU
VL - 18(32)
IS - 38
SP - 103
EP - 106
LA - eng
UR - http://eudml.org/doc/255385
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.